MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVRO-35
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 35mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 25mm, unknown balloon.It was noted that the pre-bav was performed with a balloon not less than or equal to the minimum annulus diameter.During the procedure, at first attempt, the valve noted to have an incomplete stent opening (iso) was observed and a recapture was performed.At the second deployment, it was reported to be badly opened with a palmito shaped, and the valve was implanted.Post-implant balloon aortic valvuloplasty (post-bav) was performed using a 28mm, non-abbott balloon.A 29mm non-abbott valve was implanted to circularize the stent, functionally and hemodynamically good result with no post-procedure complications for the patient.The patient remained hemodynamically stable throughout the procedure, and there was no clinically significant delay reported.The patient was discharged.
 
Additional Manufacturer Narrative
An event of a device deformation and incomplete stent opening was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received from the field and cine review, the root cause of the reported device deformation and incomplete stent opening could not be conclusively determined.An unexpected medical and surgical intervention were results of case-specific circumstances, as a post implant valvuloplasty and valve-in-valve interventions were performed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: medical device problem code: 2017.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 35 mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 25 mm, non-abbott balloon.The implanter believes the cause of slipping due to calcification.It was noted that the pre-bav was performed with a balloon not less than or equal to the minimum annulus diameter.During the procedure, at first attempt, the valve noted to have an incomplete stent opening (iso) was observed and a recapture was performed.At the second deployment, it was reported to be abnormally opened with an irregular (palmito) shaped, and the valve was implanted.On angiogram, it revealed a loss of circular stent geometry with an inward indentation.Post-implant balloon aortic valvuloplasty (post-bav) was performed using a 28 mm, non-abbott balloon.A 29 mm non-abbott valve was implanted to circularize the stent, functionally and hemodynamically good result with no post-procedure complications for the patient.The patient remained hemodynamically stable throughout the procedure, and there was no clinically significant delay reported.The patient was discharged.

Brand Name
NAVITOR VISION
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24338675
Report Number2135147-2026-00921
Device Sequence Number4812391
Product Code NPT
UDI-Device Identifier05415067045768
UDI-Public(01)05415067045768(17)280505
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-35
Device Catalogue NumberNVRO-35
Device Lot Number10880141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FNAV-DS-LG
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown